# SDR UALA2013010900127

- Difficulty date: January 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,335 hours, 26,208 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL VIBRATES DURING TAXI, TAKEOFF, LANDING.  FOUND NOSE TIRES OUT OF BALANCE, REPLACED LEFT AND RIGHT NOSE TIRES PER AMM.
